# SDR DXTA2013121205595

- Difficulty date: December 11, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500161
- Aircraft time: 172 hours, 127 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 21172000401
- Part serial: 00174
- Condition: Faulty
- Location: Nlg
- Part time: 172 hours, 127 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE GEAR IS SELECTED TO THE DOWN POSITION THE NOSE GEAR REMAINS IN THE UP & LOCKED POSITION UNTIL THE MAIN GEAR IS DOWN & LOCKED THEN THE NOSE GEAR EXTENDS.  R & R NLG DOWN LOCK RELEASE ACTUATOR.  OPERATIONS CHECKED IAW 300 MM 32-21-03.  R & R NLG UP LOCK BOX, OPERATIONS CHECKED GOOD IAW 300 MM 32-31-05.  SYSTEM OPERATIONS CHECKED GOOD.  PARTS ACTUATOR ON 2117-2000-401, SN ON 00065. ACTUATOR OFF 2117-2000-401, SN OFF 00174.  UP LOCK BOX ON 2617-1000-401, SN ON 00016.  UP LOCK BOX OFF 2617-1000-401, SN OFF 00324.
